# SDR CA151215006

- Difficulty date: December 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,792 hours
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 312241912
- Condition: Faulted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FMU HAD BEEN REPLACED 6 HOURS/5 CYCLES PREVIOUSLY. IN CRUISE, THE NR 2 ENG FADEC CAUTION AND POWERPLANT MESSAGE WERE DISPLAYED. THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE. AN ASSOCIATED FAULT CODE (727) WAS LOGGED ON NR 2 ENG. THE FMU WAS REPLACED AND TESTED SERVICEABLE. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
